# SDR TRAX200700856

- Difficulty date: June 15, 2007
- Submitted: June 19, 2007
- Operation: Air carrier
- Aircraft: N886AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7531
- Aircraft time: 14,671 hours, 11,696 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR EXTERNAL HANDLE FLAPPER IS CRACKED. [06-26-07]  REPAIRED IAW CRJ SRM 51-42-06, 51-25-06, 51-25-16, AND CRJ MM 11-20-00.
